I've been taking .05 mil of Ativan for 10 years for sleep. I stopped 2weeks ago and get to sleep ok but wake up several times during night. I feel tired and depressed. How long does withdrawal last?
14 Sep 2012
Depends on how abruptly you stopped, why, if the prescribing Dr ordered the termination (which should have come with direction on how to do this), and a few other factors as well. Worst case (abrupt stoppage w/o a Dr's help) after 10-years it could go on for many months, if with the Dr's help only a few weeks.. Hope this helps.
14 Sep 2012
What makes you think that waking up a few times during the night is withdrawal? Normal people do that, you just have been sedated for 10 yrs. Its an unusual night if I don't wake up at least once. You might want to ask your dr about melatonin. There is an extended release one that is pretty good.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I already feel withdrawal symptoms about 10 hours after my last dose. I am currently taking between 1mg and 2mg per day. I was on clonazepam for 2 ...
2 answers • 3 Sep 2009
I've been on Ativan for 8 years now. It was and continues to be a miracle drug for my GAD. I can not take any SSRI's or SNRI's. I see ...
1 answer • 5 Jul 2010
I'm trying to get an idea of whether or not i'm experiencing symtoms of withdrawal and if so, about how long do they last. I was prescribed ...
2 answers • 19 Dec 2010